# SDR DALA2018101506063

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 54,699 hours, 18,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5815, L/P 4732701) HAND RAIL EMER LTS 18A 19D 20A & 21D INOP. RPLD PWR SUPPLY AND BAT PACK M11486 PER AMM 33-51. OPS NML.
